Ukrainian Mathematical Journal

, Volume 49, Issue 5, pp 798–804 | Cite as

Existence, uniqueness, and dependence on a parameter of solutions of differential-functional equations with ordinary and partial derivatives

  • Ya. I. Bigun
Brief Communications


For a system of quasilinear hyperbolic equations with a system of differential equations with lag, we prove theorems on the existence and uniqueness of a solution of the Cauchy problem and its continuous dependence on the initial conditions.


Cauchy Problem Average Method Successive Approximation Hyperbolic System Initial Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. A. Mitropol’skii and B. I. Moseenkov, Asymptotic Solutions of Partial Differential Equations [in Russian], Vyshcha Shkola, Kiev (1976).Google Scholar
  2. 2.
    M. I. Rabinovich and A. A. Rosenblyum, “On a justification of asymptotic methods in the theory of oscillations of distributed systems”, Dokl. Akad. Nauk SSSR, 199, No. 3, 575–578 (1971).Google Scholar
  3. 3.
    V. A. Dombrovskii and G. P. Khoma, “Averaging theorems for hyperbolic systems of the first order with retarded argument,” Mat. Fizika, No. 10, 134–141 (1971).Google Scholar
  4. 4.
    G. P. Khoma, “Averaging in hyperbolic systems of standard kind with retarded argument,” Ukr. Mat. Zh., 30, No. 9, 133–135 (1978).MATHMathSciNetGoogle Scholar
  5. 5.
    V. P. Rubanik, Oscillations of Complex Quasilinear Systems with Lag [in Russian], Universitetskoe, Minsk (1985).Google Scholar
  6. 6.
    Ya. I. Bigun, “On the well-posedness and the averaging method in the system of hyperbolic equations and differential equations with lag,” in: Systems of Evolutionary Equations with Aftereffect [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences Kiev (1994), pp. 4–17.Google Scholar
  7. 7.
    I. G. Petrovski, Lectures on Partial Differential Equations [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  8. 8.
    Yu. A. Mitropol’skii, Averaging Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Ya. I. Bigun

There are no affiliations available

Personalised recommendations